# SDR 05FDEA00891

- Difficulty date: April 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 47,889 hours, 10,368 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZERS - HORIZONTAL STABILIZER BARREL NUT BORES, CORROSION REMOVAL COMPLY WITH EA 1-5510-71838.  COMPLIED WITH EA 1-5510-71838.
